Skip to main content

Children's Motrin Grape Ibuprofen Oral Suspension

  • Buy 2 Get 1 FREE sel Tylenol/Zyrtec/Motrin/Benadryl. Must add 3 to cart. Valid if del by Ad end date
  • 4 fl oz

Log In to Add to Cart

UPC: 0300450603400

Active Ingredient (in each 5 mL = 1 teaspoonful) Ibuprofen 100 mg (NSAID)* (pain reliever/fever reducer) *nonsteroidal anti-inflammatory drug Inactive Ingredients Acesulfame potassium, anhydrous citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098